How do I get rid of chills?

Discussion in 'Health, Beauty and Fitness' started by Chera25, Jan 10, 2009.

Advertising



Register to become a member. It's Free
  1. Chera25

    Chera25 Senior Member Plus

    I have no fever, but I'm so shaky. Often 'freezing' and have been all day yesterday & today. Yesterday, I thought maybe it was my blood sugar, so ate pretty well then I thought maybe it's my ears clogged/ vertigo, but it's driving me nuts...

    Any other suggestions?
     

    Advertising

  2. Gabi

    Gabi Senior Member Plus

    Drink some hot cocoa? Or boil some water and put your face over it with your head under a towel to keep the steam in? Sorry you are having such a hard time. Sami has an ear infection, sinus infection and the beginnings of pneumonia. Luckily after 4 doses of antibiotics, she's skipping through the house.
     
  3. Java

    Java Senior Member Plus

    Put your feet a warm pot or bucket of warm water, kind of make foot bath.

    So sorry your going through all of this :hug

    :pray you get well soon
     
  4. Des

    Des Senior Member Plus

    :yeah whenever i have cold feet or keep getting chills i put steaming hot water as hot as i can tolerate in my bathtub and then soak my feet in it and then if i really feel bad i put a smidge of rubbing alcohol in a plastic cup and then fill the rest of it up with the same hot water and put it over my legs, it usually works after 2-3 times.
    :hug:hug
     
  5. meighan

    meighan Senior Member Plus

    Hot bath? that would keep you warm and maybe relax you to the point where you could get out, put on something fleecy, wrap up in a blanket, and take a nap. You need to rest! Feel better. :hug
     
  6. Cagirlintexas

    Cagirlintexas Senior Member Plus

    :hug:hug I hate that so much! I always do a hot shower but that sounds like it would only be a temporary solution. I hope you get to the bottom of it. :hug:hug
     
  7. Chera25

    Chera25 Senior Member Plus

    Oh I've taken baths, taken naps, wrapped in a blanket, long sleeves, the works. But it only momentarily helps. It's not like 'cold' chills... but it's not my heart rate. I've got the 'shakes'... could antibiotics make you shaky? I refuse to take the other 2 meds. that say they'll make me dizzy, jittery, so all I'm left with is the antibiotics in my system... I don't know. :sigh

    Thanks, guys. :)
     
  8. simplyme

    simplyme Senior Member Plus

    i'd say a warm bath with some nice smelling stuff, candles, maybe a book. just to relax and definitely warm up.
     
  9. simplyme

    simplyme Senior Member Plus

    sorry, posted the same time you did, forget the bath. could simply be the meds, unfortunatley.
     
  10. Gabi

    Gabi Senior Member Plus

    It could still be the other stuff trying to get out of your system. You might want to try some sort of caffeine to help if the shakes are more like a withdrawal type shake.
     
  11. Chera25

    Chera25 Senior Member Plus

    Hmmm, I was thinking the caffeine would make it worse, so I haven't been drinking it. But I am normally a big soda drinker, so could the lack of caffeine be making me shaky? I hadn't thought about it like that (withdrawal)... usually stopping caffeine just gives me headaches... I only had one dose of the other med., so I don't think that would still be affecting me...
     
  12. Hani

    Hani Senior Member Plus

    Maybe eat some warm comfort food, like stew. Also, have you tried wearing a hat? That seems to make a difference for me outside, so maybe it would help you.
     
  13. KatrinaMarie

    KatrinaMarie Senior Member Plus

    It could be the lack of caffeine. I get headaches from the lack of it. But with everything going on it might be causing you to get shakey.
     
  14. RenCareBear

    RenCareBear Senior Member Plus

    Which antibiotic are you on? Some are more likely to cause "wierd" reactions then others. Also for the 2 other meds they gave you, not sure what they are but they might help support what you have going on and relax the lungs which can make you feel shaky because you are trying harder to breathe. If one of them is a decongestant personally I would not take it considerating your reaction you had the other day to sudafed, but that is my own opinion. I thought you said one was an inhaler though (maybe Albertol?) that could be very benefinical to relax the lungs, which could be making you feel shaky. I can't remember what you were diagonsed with except bronchitis, but if you have a sinus infection too and are coughing up stuff or trying too like crazy, Mucinex DM is awesome. It doesn't have a decongestant in it so it will not have the same crazy reaction you had the other day to Sudafed but it will stop/slow your coughing and loosen up all the junk in your lungs.

    Drinking a coke could help too. :) Hope you feel better soon. I had a sinus infection and bronchitis a few weeks ago and ended up loosing my voice so I know it is no fun. Take it easy. :hug
     
  15. Chera25

    Chera25 Senior Member Plus

    Wed. night they said I had Pneumonia & Sinusitus - gave me a shot of Penicillin in my butt. + Prescriptions of antibiotics (Clarithromycin) 2 pills once a day (I've been taking them at night). & Decongestant (A Tuss) that I only took 1 dose on Wed. (this was the 'super Sudafed').

    Thurs. night, the ER sent me home with dx of Bronchitis & with 2 prescriptions - Proventil inhaler that I haven't taken any of. & Tussionex Suspension (decongestant) that I took half dose of Thurs. & Fri. night (but none today). It has no Sudafed in it... (but it does have Hydrocodone in it which I don't like things like Vicodin either...) I think I may just really be sensitive to meds... :(

    Anyway, I've slept a ton today so hopefully that will help some. :) Thanks!
     
  16. Crystal A

    Crystal A Senior Member Plus

    :hug I'm so sorry your feeling bad Chera! Maybe a few more days of rest (if you can get them) would be the biggest help.
     
  17. RenCareBear

    RenCareBear Senior Member Plus

    How are you feeling today?
     
  18. Chera25

    Chera25 Senior Member Plus

    Same as yesterday... :sigh
     
  19. Bri

    Bri Senior Member Plus

    Oh, rats! I was hoping to hear that you are feeling better. :hugs I hope this doesn't continue for long!
     
  20. RenCareBear

    RenCareBear Senior Member Plus

    Maybe you can call PrimaCare and ask them if this is a side effect of the antibiotic. Or call and ask a pharmacy. I am sorry you aren't feeling well. When I was really sick a few weeks ago it took a LONG time to rebound. Heck I still don't have a normal voice and it has been THREE weeks. :( Keep us updated!
     

Advertising

Share This Page